# SDR Q5QA20220127001

- Difficulty date: January 27, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N96WE
- Make and model: Beech 58
- Aircraft serial: TH1782
- Aircraft time: 11,479 hours, 13,654 cycles
- Engine: Cont IO550C
- Engine time: 1,308 hours, 1,606 cycles
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Piston Pin
- Part number: 630046
- Condition: Broken
- Location: Engine
- Part time: 1,308 hours, 1,606 cycles
- Component: Cylinder, Cont
- Component part number: 658810A3
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CYLINDER CHANGE FOUND THE PISTON PIN ALUMINUM END CAP PLUG WAS BROKEN IN TWO PIECES. THERE WAS NO ABNORMAL WEAR ON THE CONNECTING ROD PISTON PIN BUSHING, AND THE BUSHING DIMENSIONS ARE WITHIN SPEC. NO METAL CONTAMINATION WAS FOUND IN THE FILTER OR ENGINE OIL SUMP.
